Items where Author is "Ralph, Alexandra"

Group by: Item Type | No Grouping
Number of items: 3.


Prest, Mike and Puninskaya, Vera and Ralph, Alexandra (2004) Some model theory of sheaves of modules. Journal of Symbolic Logic, 69 (4). pp. 1187-1200. ISSN 0022-4812

MIMS Preprint

Prest, Mike and Ralph, Alexandra (2010) Locally Finitely Presented Categories of Sheaves of Modules. [MIMS Preprint]

Prest, Mike and Ralph, Alexandra (2010) On sheafification of modules. [MIMS Preprint]

This list was generated on Sat Jul 20 17:57:43 2024 BST.